# SDR UALA2011030401068

- Difficulty date: March 3, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246, RBL 30 STIFFENER IS CRACKED. MAJOR REPAIR ACCOMPLISHED.   REMOVED CRACKED STIFFENER AND FABRICATED AND INSTALLED A NEW STIFFENER PER DWG 141T5814 AND SRM.
